Connect with others who understand.

sign up log in
About MyBCTeam

Connect with others who understand.

sign up log in
About MyBCTeam
Real members of MyBCTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Loss Of Appetite

Loss Of Appetite

I am 3 weeks post bmx. I am off the painkillers but still on the antibiotics. The drains are gone and the holes have healed. I still am nauseous every day. I have no appetite at all. Before this, I had a normal, healthy appetite. Now I can't bear to think of food much less eat any. Has anyone else had this? I didn't have this issue with the lumpectomy. Does anyone have suggestions for feeling better?

edited, originally posted over 8 years ago
A MyBCTeam Member said:

I had to ask my partner to help me with suppositories, because I couldn't reach anywhere. I quit the pain pills after the first week because of the "lack thereof." Dr. Oz says you have to poop! :-)

posted over 8 years ago
A MyBCTeam Member said:

Also get some fiber so you keep regular. A fiber bar is helpful or maybe oatmeal with raisins.

posted over 8 years ago
A MyBCTeam Member said:

It is probably the side effects from the anesthesia. Eat a clean diet meaning mostly vegetables and fruits. Read about alkaline diet.

posted over 8 years ago
A MyBCTeam Member said:

I am finally off everything and am starting to feel hungry again. Thank goodness! And thank you all for the information. It was helpful to hear I wasn't alone and get suggestions from you all..hugs.

posted over 8 years ago
A MyBCTeam Member said:

I felt the same way too.For a while I only depend on Ensure for my nutrition,but after 3 months after my chermo treatment I had my appetite back.I'm now on the Letrozolne pills &I have put back all the 15lbs. that I've lost back & I'm putting on some weight.Hope you're feeling better.

posted over 8 years ago
Already a Member? Log in